The maximal Cesàro operator on Hardy spaces

Berens, Hubert and Li, Luoqing: The maximal Cesàro operator on Hardy spaces. In: Acta scientiarum mathematicarum, (66) 3-4. pp. 613-622. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_003_004_613-622.pdf
Hozzáférés joga: Campus

Download (989kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 613-622
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 622. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15827

Actions (login required)

View Item View Item